# SDR DALA2018080704926

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 60,493 hours, 23,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY EXIT SIGN INOPERATIVE. MAINTENANCE INSTALLED LENS. EMERGENCE LIGHTS OPS NORMAL.
